MAUDE Adverse Event Report: Abbott Medical MitraClip G4 Clip Delivery System (MDR); Mitral Valve Repair Devices

Abbott Medical MitraClip G4 Clip Delivery System (MDR); Mitral Valve Repair Devices
Model Number CDS0706-XTW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026, a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4 and a restricted posterior leaflet.One clip was successfully implanted, reducing mr to a grade of 1+.On (b)(6) 2026, the patient passed away.The cause of death is unknown.The patient had pulmonary disease.There were no complications with the mitraclip, the clip remained stable on both leaflets.
 
Additional Manufacturer Narrative
N/a.

Brand Name
MitraClip G4 Clip Delivery System (MDR)
Common Device Name
Mitral Valve Repair Devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Northpoint Reg 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50024353
Report Number2135147-2026-05123
Device Sequence Number13399649
Product Code NKM
UDI-Device Identifier05415067037381
UDI-Public(01)05415067037381(17)260817(10)50814A2025
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2026
Device Model NumberCDS0706-XTW
Device Catalogue NumberCDS0706-XTW
Device Lot Number50814A2025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown